CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 51 Number 1 (Mar 2008)

Looking for a printed back issue?
Page  
Contents

  The Convolution Sum $\sum_{m
Alaca, Ay\c{s}e; Alaca, \c{S}aban; Williams, Kenneth S.
15 
  The Duality Problem for the Class of AM-Compact Operators on Banach Lattices
Aqzzouz, Belmesnaoui; Nouira, Redouane; Zraoula, Larbi
21 
  A Remark on Extensions of CR Functions from Hyperplanes
Baracco, Luca
26 
  Hin\v cin's Theorem for Multiplicative Free Convolution
Belinschi, S. T.; Bercovici, H.
32 
  On Linear Independence of a Certain Multivariate Infinite Product
Choi, Stephen; Zhou, Ping
47 
  The Minimal Number of Three-Term Arithmetic Progressions Modulo a Prime Converges to a Limit
Croot, Ernie
57 
  A Note on Integer Symmetric Matrices and Mahler's Measure
Dobrowolski, Edward
60 
  F{\o}lner Nets for Semidirect Products of Amenable Groups
Janzen, David
67 
  Rearrangement-Invariant Functionals with Applications to Traces on Symmetrically Normed Ideals
Kalton, Nigel; Sukochev, Fyodor
81 
  Homotopy Formulas for Cyclic Groups Acting on Rings
Kassel, Christian
86 
  The Numerical Range of 2-Dimensional Krein Space Operators
Nakazato, Hiroshi; Bebiano, Natália; Providência, Jo\ ao da
100 
  Dynamical Zeta Function for Several Strictly Convex Obstacles
Petkov, Vesselin
114 
  Zero Cycles on a Twisted Cayley Plane
Petrov, V.; Semenov, N.; Zainoulline, K.
125 
  Explicit Real Cubic Surfaces
Polo-Blanco, Irene; Top, Jaap
134 
  Numerical Semigroups Having a Toms Decomposition
Rosales, J. C.; Garc\'{\i}a-Sánchez, P. A.
140 
  First Variations of the Best Sobolev Trace Constant with Respect to the Domain
Rossi, Julio D.
146 
  Stepping-Stone Model with Circular Brownian Migration
Zhou, Xiaowen

© Canadian Mathematical Society, 2015 : https://cms.math.ca/